Ladies ~ I wanted to ask you if you experience more fatigue then normal when doing your meds prior to IVF? I am on a higher then average dose of estrogen (since I don't produce any of my own) and progesterone. I am on 3 vivelle patches, 2mg suppositories (2x per day) and on 4mg IM estrogen. I feel so tired that it really reminds me of when I was pregnant. I have such a hard time keeping my eyes open ~ let alone work as a nurse!! My patients don't really find confidence in me when I am yawning all the time! Just wanted to know if you all feel the same way or if it is just the high dose estrogen that is doing it to me! Thanks.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...